# SDR CALA2025080507290

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,544 hours, 27,045 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL THROUGHOUT AIRPLANE AFTER PARKING W/ APU SHUTDOWN.  PORTABLE CONDITIONED GROUND AIR CART CAUSING ODOR. SHUTDOWN UNIT. STARTED APU AND RAN PACKS. ODOR CLEARED
